# SDR SIMA200523508

- Difficulty date: August 13, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED A PLATE, FILLER, AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30, CHAPTER 53-00-10.  (M)
